On sl(2)-equivariant quantizations

Sofiane Bouarroudj, M. Iadh Ayari

    Research output: Contribution to journalArticle

    Abstract

    By computing certain cohomology of Vect(M) of smooth vector fields we prove that on 1-dimensional manifolds M there is no quantization map intertwining the action of non-projective embeddings of the Lie algebra sl(2) into the Lie algebra Vect(M). Contrariwise, for projective embeddings sl[(2)-equivariant quantization exists.

    Original languageEnglish (US)
    Pages (from-to)179-187
    Number of pages9
    JournalJournal of Nonlinear Mathematical Physics
    Volume14
    Issue number2
    DOIs
    StatePublished - Apr 1 2007

    Fingerprint

    Equivariant
    embedding
    Quantization
    Lie Algebra
    algebra
    Projective Embedding
    homology
    Cohomology
    Vector Field
    Computing

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Cite this

    On sl(2)-equivariant quantizations. / Bouarroudj, Sofiane; Ayari, M. Iadh.

    In: Journal of Nonlinear Mathematical Physics, Vol. 14, No. 2, 01.04.2007, p. 179-187.

    Research output: Contribution to journalArticle

    Bouarroudj, Sofiane ; Ayari, M. Iadh. / On sl(2)-equivariant quantizations. In: Journal of Nonlinear Mathematical Physics. 2007 ; Vol. 14, No. 2. pp. 179-187.
    @article{8981424210104c79b2eb9db1043ea537,
    title = "On sl(2)-equivariant quantizations",
    abstract = "By computing certain cohomology of Vect(M) of smooth vector fields we prove that on 1-dimensional manifolds M there is no quantization map intertwining the action of non-projective embeddings of the Lie algebra sl(2) into the Lie algebra Vect(M). Contrariwise, for projective embeddings sl[(2)-equivariant quantization exists.",
    author = "Sofiane Bouarroudj and Ayari, {M. Iadh}",
    year = "2007",
    month = "4",
    day = "1",
    doi = "10.2991/jnmp.2007.14.2.4",
    language = "English (US)",
    volume = "14",
    pages = "179--187",
    journal = "Journal of Nonlinear Mathematical Physics",
    issn = "1402-9251",
    publisher = "World Scientific Publishing Co. Pte Ltd",
    number = "2",

    }

    TY - JOUR

    T1 - On sl(2)-equivariant quantizations

    AU - Bouarroudj, Sofiane

    AU - Ayari, M. Iadh

    PY - 2007/4/1

    Y1 - 2007/4/1

    N2 - By computing certain cohomology of Vect(M) of smooth vector fields we prove that on 1-dimensional manifolds M there is no quantization map intertwining the action of non-projective embeddings of the Lie algebra sl(2) into the Lie algebra Vect(M). Contrariwise, for projective embeddings sl[(2)-equivariant quantization exists.

    AB - By computing certain cohomology of Vect(M) of smooth vector fields we prove that on 1-dimensional manifolds M there is no quantization map intertwining the action of non-projective embeddings of the Lie algebra sl(2) into the Lie algebra Vect(M). Contrariwise, for projective embeddings sl[(2)-equivariant quantization exists.

    UR - http://www.scopus.com/inward/record.url?scp=34147168710&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=34147168710&partnerID=8YFLogxK

    U2 - 10.2991/jnmp.2007.14.2.4

    DO - 10.2991/jnmp.2007.14.2.4

    M3 - Article

    VL - 14

    SP - 179

    EP - 187

    JO - Journal of Nonlinear Mathematical Physics

    JF - Journal of Nonlinear Mathematical Physics

    SN - 1402-9251

    IS - 2

    ER -